Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: just started.....

  1. #1
    Join Date
    Nov 2006
    Location
    , , United Kingdom.
    Posts
    237

    just started.....

    Just started pregablin last night,felt very anxius about starting it but made myself take it. Felt ok last night, though after second dose this morning feel very odd, kind of drunk, spacey and really not with it. Ended up going back to bed for about 5 hours, my body just feels so tired and heavy! I just wondered


    1. anyone who has taken this, did you have these symptoms, and if so, did they pass?
    2. did anyone who has taken this have symptoms of depersonalisatin/ derealisation as part of their anxiety.

    These are my main symptoms that bother me ( dp/ dr.. fear of going psychotic) and I just felt that my depersonalisation is a lot worse today, though not sure if that is psychosomatic or due to increased anxiety about starting new med!

    xx

  2. #2
    Join Date
    Jun 2010
    Posts
    84

    Re: just started.....

    I don't have any experience with this med but just wanted to send you good wishes and hope they work for you. I was petrified to start my meds and am still persevering 9 weeks down the line.

  3. #3
    Join Date
    Nov 2006
    Location
    , , United Kingdom.
    Posts
    237

    Re: just started.....

    thanks shaz xx

  4. #4
    Join Date
    Feb 2010
    Posts
    1,999

    Re: just started.....

    Hi Ems,

    I felt drunk/dizzy when first taking i...persevere hun cos I really believe in this medication. It will pass as your body gets used to it.

    I so hope it helps you.

    Jo.xx

  5. #5
    Join Date
    Nov 2006
    Location
    , , United Kingdom.
    Posts
    237

    Re: just started.....

    Thank you so much Jo for your support and encouragement, I too hope it helps. How long was it before you started to notice a difference in your anxiety? xx

  6. #6
    Join Date
    Feb 2010
    Posts
    1,999

    Re: just started.....

    Hi Ems,

    I was only on a very low dose at first (50mg twice a day)....I did notice some difference on that dose but since I upped my dose (I take 150mg in the morning and 100mg at night) it has helped me much more. I too take mirtazipine but hope to come off that soon and just try to take the pregabalin...I am currently down to 15mg of mirtazipine and to be honest the weight gain with it has been the main problem as the drug got me into a much better place...I am not sure what will happen when I try to come off...we shall cross that bridge later on!!

    Glad you doing o.k, you will find the drunk/drowsiness will wear off in time...do you work???

    Jo.xx

  7. #7
    Join Date
    Nov 2006
    Location
    , , United Kingdom.
    Posts
    237

    Re: just started.....

    Hi Jo

    Well good luck with coming off it... it sounds like your doing really well. In all honesty I'm not sure how much the mirt has helped me, some days I think it has, other days I think its made little difference. But I'm determined to give this pregablin a go if it kills me! My main problem was, and still is, very high anxiety and depersonalisation/ derealisation as a result i think, but I'm sure I wouldn't be anxious if the dp/ dr would go... chicken and egg hey! Do you suffer these symptoms? I'm just worrying now that these tablets are make these symptoms worse because I feel so very odd.. though I do say I feel odd everyday but I'm sure it worse at the moment. Am taking it with food ( had 3 slices of toast this morn!) but still about 2 hours later I feel really groggy and strange and have been in bed all afternoon again. I don't know why my anxiety is so much higher but for some reason it is. Have got to just stick it out I guess.
    No, I've been off work for about 3 months now, but it actually feels like years. I work in mental health so have to make sure I'm completly better before I go back as I have to support others on a daily basis. Though I have just been looking into some volunteering work as the days are feelign very long now, and I think it will help me feel things are moving forward. Sometimes I just feel this is never going to go and feel so hopeless... I've always been an anxious person and did suffer an episode a bit like this about ten years ago and did come out the other side, you just can't see it when your in the middle of it can you? Sorry, ramberlig on now, you didn't ask for my life story!

    I really hope things go well for you with comig off the mirt, and the weight, I know, I have put on a stone already and feel horrible with it.

    One last question, did you ever take diazapan with these tablets? I can't see any interaction, am just worried will make me eve more stoned!!

    Thanks again for your support and sorry for ramberling xx

  8. #8

    Re: just started.....

    Quote Originally Posted by ems43 View Post
    Just started pregablin last night,felt very anxius about starting it but made myself take it. Felt ok last night, though after second dose this morning feel very odd, kind of drunk, spacey and really not with it. Ended up going back to bed for about 5 hours, my body just feels so tired and heavy! I just wondered


    1. anyone who has taken this, did you have these symptoms, and if so, did they pass?
    2. did anyone who has taken this have symptoms of depersonalisatin/ derealisation as part of their anxiety.

    These are my main symptoms that bother me ( dp/ dr.. fear of going psychotic) and I just felt that my depersonalisation is a lot worse today, though not sure if that is psychosomatic or due to increased anxiety about starting new med!

    xx
    hi ems, i was put on pregab bout 8 weeks ago for high anxiety with nasty symtoms like gut churning and not bein able think straight. I started on a low dose and went up to 150 mg twice a day felt like a space cadet to begin with! but started to feel less anxious, was doing ok on it till bout week ago when started feel anxious again! I get where i cant switch off at nite so lose sleep which makes it worse, saw doc and m/h nurse who said up it to 300 mg twice a day! and i went away worrying bout takin such high dose anyway over the weekend just gone i did up it but felt wayyy spaced out! saw m/h nurse today who reassured me that it is a great drug for anxiety and works well at a high dose but after a little chat am going see how i go on 450 mg a day. I think it has deffo helped lessen my anxiety so stick with it ems, am always here 4 a chat hun take care misty x x x

  9. #9
    Join Date
    Nov 2006
    Location
    , , United Kingdom.
    Posts
    237

    Re: just started.....

    thanks misty, how long did it take before you started to see effects?xx

  10. #10
    Join Date
    Nov 2006
    Location
    , , United Kingdom.
    Posts
    237

    Re: just started.....

    well day 3 and am feeling really awful... anxiety/ depersonalisation through the roof, very tearful and feeling hopeless, just feeling so damm odd I can't put it into words. I'm really not sure if these tablets are for me... what does anyone think? Perservere of not? I have been reading through other peoples experience and noone seems to mention an increase in anxiety, which is concerning me more? Help!xx

Page 1 of 2 12 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. its started again
    By JulieJay92 in forum Symptoms
    Replies: 8
    Last Post: 05-10-10, 19:15
  2. started on 10 mg
    By randomworry in forum Escitalopram / Lexapro / Cipralex
    Replies: 2
    Last Post: 24-08-10, 14:16
  3. How it all started
    By cheryl72 in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 2
    Last Post: 01-06-09, 20:19
  4. what started it
    By dogue in forum Panic / Panic Attacks
    Replies: 2
    Last Post: 02-06-08, 14:16
  5. How old were you when they started?
    By sarap in forum Panic / Panic Attacks
    Replies: 10
    Last Post: 08-12-03, 15:08

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •